# SDR COMA9610104

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0286780
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RT MLG TIRE FAILED DURING TAKEOFF ROLL.  REPLACED RT WHEEL TIRE ASSY.
